Full-Text Search:
Home|Journal Papers|About CNKI|User Service|FAQ|Contact Us|中文
《The Chinese Journal of Dermatovenereology》 2017-03
Add to Favorite Get Latest Update

A Case of Purpura-like Drug Eruption

FANG Jie;YAN Ting-kai;LIN Wei-qing;WANG Bao-ren;Department of Dermatology,the First People's Hospital of Bijie;  
A 72-year-old female presented with petechia and ecchymosis with pruritus on her bilateral lower extremities after medication for a week. Cutaneous examination revealed that a large number of mauve petechia and ecchymoses on her lower extremities,with hemophysallis. Histopathology showed epidermal intracellular edema,blister within the epidermis,liquefaction degeneration of basal layer,numerous erythrocytes in the upper dermis,few lymphocytes and numerous eosinophils perivascular infiltration in the dermis. The final diagnosis was purpura-like drug eruption.
【CateGory Index】: R758.25
Download(CAJ format) Download(PDF format)
CAJViewer7.0 supports all the CNKI file formats; AdobeReader only supports the PDF format.
©2006 Tsinghua Tongfang Knowledge Network Technology Co., Ltd.(Beijing)(TTKN) All rights reserved